# SDR 2019F00052

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: General aviation
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 9,348 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW IN CABIN AREA REPORTED ELECTRICAL BURNING ODOR NEAR THE MED AVIONICS PANEL, COINCIDING WITH ATTEMPTING TO TRANSMIT ON THE AUX SELECTOR. REMOVED RADIOS FROM PANEL AND INSPECTED WIRE BUNDLES FOR SIGNS OF BURNING & ARCING WITH NONE FOUND. PERFORMED RADIO CHECKS WITH AIRCRAFT BATTERY POWER AND BLANKING PLATE ON PANEL REMOVED, WITH NO SIGNS OF SMOKE OR ODOR.  REMOVED ENTIRE RADIO PANEL AND INSPECTED WIRE BUNDLES WHERE THEY ENTER THE AIR FRAME WITH NO EVIDENCE OF ARCING OR BURNING FOUND. REINSTALLED RADIO PANEL AND SECURED RADIO HEADS BACK IN PLACE WITH BLANK PLATE OPEN. PERFORMED GROUND RUN REPEATING RADIO CHECKS AND TURNING ON ALL OTHER SYSTEMS THAT WERE ASSOCIATED WITH WHEN THE PROBLEM OCCURRED (AIR COND., INVERTERS, LIGHTS, ETC.). NO BURNING ODOR OR SMOKE COULD BE DUPLICATED IN ANY OF THE SITUATIONS MENTIONED ABOVE. REPLACED BLANKING PLATE AND RETURNED AIRCRAFT TO SERVICE.
